# SDR BAQA081143

- Difficulty date: October 16, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 3,360 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040035921
- Part serial: 504003592225188
- Condition: Inoperative
- Location: Attitude
- Part time: 80 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE AND CONNECTOR PLUG PULLED OUT. INSTALLED SERVICEABLE UNIT.
